# SDR CA130207002

- Difficulty date: February 6, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 58,014 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Rod
- Part number: 82710024101
- Condition: Bent
- Location: Brake Pedal
- Part time: 58,150 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING A SCHEDULED MAINTENANCE TASK, MAINTENANCE PERSONNEL DISCOVERED THAT THE PILOT`S BRAKE PEDAL CONTROL ROD WAS BENT.  IPC REF 27-20-00, FIG 10, ITEM 190.  THE CONTROL ROD IS TO BE REPLACED IAW THE AMM.
